Diffraction By A Quarter–Plane. Analytical Continuation Of Spectral Functions

Raphael Assier, A. V. Shanin

    Research output: Contribution to journalArticlepeer-review

    73 Downloads (Pure)

    Abstract

    The problem of diffraction by a Dirichlet quarter-plane (a flat cone) in a 3D space is studied. The Wiener–Hopf equation for this case is derived and involves two unknown(spectral) functions depending on two complex variables. The aim of the present work is to construct an analytical continuation of these functions onto a well-described Riemann manifold and to study their behaviour and singularities on this manifold.In order to do so, integral formulae for analytical continuation of the spectral functions are derived and used. It is shown that the Wiener–Hopf problem can be reformulated using the concept of additive crossing of branch lines introduced in the paper. Both the integral formulae and the additive crossing reformulation are novel and represent the main results of this work.
    Original languageEnglish
    Pages (from-to)51-86
    Number of pages36
    JournalQuarterly Journal of Mechanics and Applied Mathematics
    Volume72
    Issue number1
    Early online date31 Dec 2018
    DOIs
    Publication statusPublished - 1 Feb 2019

    Fingerprint

    Dive into the research topics of 'Diffraction By A Quarter–Plane. Analytical Continuation Of Spectral Functions'. Together they form a unique fingerprint.

    Cite this